Urinirary prob

Hello there all i would just like to know if anyone has ever had urinary tract infections but not from the bladder. From the Urethra. I have a burning pain all the time and it feels like i need to run every 10 minutes. I am very worried about this as i have never experienced something like this before. I was on Augmentin 2000mg a day when this started. It seems to be all in the urethra tube. Please can anyone help.

11 Replies

  • Hi I have a similar problem, throughout the day does it change ? Sometimes a lot worse and occasionally a little better but still there? The only time I feel comfy is in the shower! I also feel damp a lot of time and feel like I'm sweating like he'll even when I feel normal 'ish ! After going to the toilet it can feel better but then after a few minutes feels much worse then settles again!@! Like a cycle throughout everyday life which won't stop !!! My body also overheats to the point I just can't deal with it !!! Hope to hear from you

  • Hello Chrisg yes i seem to have noticed it does change during the day and yes there are some days better then others. I also get damp and i get very very hot all over and then suddenly i amnit so hot. I just seem to be totally abnormal. I hope we will be able to sort something out because i cannot imagine having to live with this. How long have you had these symptoms . Hope i can find a solution for both of us

  • Sounds like cystitis to me and anti biotics can cause this have a word with your chemist they'll advise you. I always get thrush when I have antibiotics. Don't worry

  • Hi Sgbmandy thanks for the reply but how long does thrush last especially untreated

  • 3 years now T first I thought it would go away but it's never seems to leave my mind or body it's constant the only Time I feel comfy is when I'm in the shower but then still my mind is thinking about it I have to plan my life around how I'm feeling its not right at all , I going back to see urology in ocotober to see a different doctor and also speaking to the anxiety team . I don t why but when I go on a driving lesson my mind and body seems to be a lot better I don't know if its because I'm doing something or just adrenaline to the body , hope to help in anyway

  • I we seem to be twins with our problen Chrisg . I also feel heaps better in the shower and if i am very busy i dont think about it as much. It has actually almost become an obsession with me. I go to bed and wake up wondering if i am going to have the same problem as the previous day. Then i keep in thinking it is cancer and my life is now over. I am also very prone to kidney stones and have been hospitalized twice before for kidney stones. It is ruling my life and i am so unhappy. I wish my life would just come back to normal. Hope the Urologist can help you in October. I have a very high level of stress in my life.

  • Hi..Yeah I know exactly what you mean everyday is a general worry , the feeling from waking up to sleeping just doesn't go away, do you also get the hot tingly feeling around the bum , scrotum area , also sweat there a lot? Like now I'm Sat at home and in the back of my mind all I'm thinking about is this tingly feeling which makes my heartbeat faster and feel warmer , its like my minds connected to it! Sick of it ,!! Anxiety can cause circulation to become reduced in certain areas which then the bloods pumps to your muscles causing the Warm and coldness I've just read, also do you get sweats even when its really cold? Feel like my mind does one thing and my body does the other , try not to think it's cancer it will make you worry more! Glad to hopefully share some info on what seems to be a nightmare for both of us !

  • Please go see your Dr. This could probably be treated with antibiotics . Doesn't seem to have anything to do with anxiety. If not treated and cured, this could affect other organs in your body .please see Dr as soon as you can. You will feel better and it is treatable by your doctor

  • I think the antibiotics the doctor out me on gave me thrush because i have all white spots in my mouth as well

  • Yes, sounds like thrush. Some antibiotics can cause thrush. Your doctor can prescribe something for thrush.

  • Are you any better ? I'm not :(

You may also like...